# SDR REXA2012020800214

- Difficulty date: February 8, 2012
- Submitted: February 10, 2012
- Operation: Air carrier
- Aircraft: N8775A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7775
- Aircraft time: 20,404 hours, 17,813 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MCD - WHITE EMERGENCY LIGHT STRIP INOP TAPPED COVER, NO CHANGE.  RECONNECTED WIRE CONNECTORS FOR LIGHT STRIP NEAR PAX DOOR IAW ESPM AND OPS CHECKED LIGHT IAW AMM 33-51-19.  NO DEFECTS NOTED.
